# SDR AALA20120507007

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT FUSELAGE LAVATORY VENT BETWEEN STRINGERS 21 AND 27 LEFT, AFT OF THE AFT LAVATORY VENT PORT AND EXTENDING SLIGHTLY FOWARD.  INSTALLED FILLER AND DOUBLER PER EA 737-53-023491 AND SRMS 51-70-01, 51-20-1 AND 51-40-2.
